# SDR IPXA2025050692110

- Difficulty date: April 13, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,258 hours, 19,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEADED DOUBLER AT RH LE APPROX 15 INCHES I/B OF #9 SLAT TRACK.  49-005   ATA 57-00 INSTALLED BEADED DOUBLER AND REMOVED EWIS PROTECTION AT R/H L/E I/B OF SLAT TRACK #9 IAW MD-11 SRM 57-40-02-2R-15 REPAIR 15 AND MD-11 SRM 51-00-12.
